# SDR AALA20030447

- Difficulty date: April 11, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT IGHT AT 10D INOPERATIVE.  REPLACED EMERGENCY LIGHT PIGTAIL ASSEMBLY AT SEAT 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
